Fernando Galaz-García fernando.galaz-garcia@durham.ac.uk
Associate Professor
Alexandrov spaces are complete length spaces with a lower curvature bound in the triangle comparison sense. When they are equipped with an effective isometric action of a compact Lie group with one-dimensional orbit space, they are said to be of cohomogeneity one. Well-known examples include cohomogeneity-one Riemannian manifolds with a uniform lower sectional curvature bound; such spaces are of interest in the context of non-negative and positive sectional curvature. In the present article we classify closed, simply connected cohomogeneity-one Alexandrov spaces in dimensions 5, 6 and 7. This yields, in combination with previous results for manifolds and Alexandrov spaces, a complete classification of closed, simply connected cohomogeneity-one Alexandrov spaces in dimensions at most 7.
Galaz-García, F., & Zarei, M. (2020). Cohomogeneity one Alexandrov spaces in low dimensions. Annals of Global Analysis and Geometry, 58(2), 109-146. https://doi.org/10.1007/s10455-020-09716-7
Journal Article Type | Article |
---|---|
Acceptance Date | May 5, 2020 |
Online Publication Date | Jul 7, 2020 |
Publication Date | 2020-09 |
Deposit Date | Jul 22, 2020 |
Publicly Available Date | Jul 22, 2020 |
Journal | Annals of Global Analysis and Geometry |
Print ISSN | 0232-704X |
Electronic ISSN | 1572-9060 |
Publisher | Springer |
Peer Reviewed | Peer Reviewed |
Volume | 58 |
Issue | 2 |
Pages | 109-146 |
DOI | https://doi.org/10.1007/s10455-020-09716-7 |
Public URL | https://durham-repository.worktribe.com/output/1266028 |
Published Journal Article
(8.2 Mb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Published Journal Article (Advance online version)
(3.1 Mb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
Advance online version This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article's Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article's Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.
Free torus actions and twisted suspensions
(2025)
Journal Article
Metric geometry of spaces of persistence diagrams
(2024)
Journal Article
Kurdyka–Łojasiewicz functions and mapping cylinder neighborhoods
(2024)
Journal Article
Basic metric geometry of the bottleneck distance
(2024)
Journal Article
Manifolds that admit a double disk-bundle decomposition
(2023)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search